# SDR DALA13000583213

- Difficulty date: January 8, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN UTILITY AREA FLOORBEAM BETWEEN FR 12-16, Y503.2 UPPER FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  ORIG THICK .149" AFTER BLENDED .089" OUT OF LIMITS IAW SRM 53-11-15, FIG 105 L=1.7 W=1.4" D=.060"  REMOVED FLOOR SUPPORT BEAM IAW SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT BEAM Y503.2 FR12 - FR16 IAW SRM 51-42-11.
